# SDR AALA202407180317

- Difficulty date: June 24, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER AT STA 663, RBL 36. REPAIRED CRACK PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
